2020 journal article
Classification of some subclasses of 6-dimensional nilpotent Leibniz algebras
TURKISH JOURNAL OF MATHEMATICS, 44(5), 1925–1940.
By: I. Demir
2017 journal article
On classification of four-dimensional nilpotent Leibniz algebras
Communications in Algebra, 45(3), 1012–1018.
By: I. Demir, K. Misra & E. Stitzinger
2016 journal article
Classification of some solvable Leibniz Algebras
Algebras and Representation Theory, 19(2), 405–417.
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)